# SDR SIMA2025053029001

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N318JE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000968
- Aircraft time: 2,678 hours, 1,911 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO RAISE LANDING GEAR UPON TAKEOFF AND LG WOW SYS FAIL CAUTION ILLUMINATED. RAN APPROPRIATE CHECKLIST, SUCCESSFULLY RAISED GEAR. DIVERT TO STLL. DECLARED EMERGENCY FOUND NLG STRUT NITROGEN TO BE LOW. SERVICED NLG STRUT NITROGEN PER AMM 12-12-09. ACCOMPLISHED NITROGEN SERVICING OF THE MLG STRUTS IAW WC 32-11-00-002. FOUND FAULT CODE 32611306PSS,32612306PSS C/W NLG FULL SERVICE IAW W/C 32-21-00-006. OPC OK.
